MAUDE Adverse Event Report: MAQUET CARDIOVASCULAR LLC VASOVIEWHEMPRO (OUS) VH-3000; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

MAQUET CARDIOVASCULAR LLC VASOVIEWHEMPRO (OUS) VH-3000; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number VASOVIEWHEMPRO (OUS) VH-3000
Medical Device Problem Code Self-Activation or Keying (1557)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/24/2021
Type of Reportable Event Malfunction
Event or Problem Description
The hospital reported that during an endoscopic vein harvesting procedure using vaso view hemopro (ous), a "beep" sound was heard when the harvesting tool was connected to hemopro power supply but the activation toggle was not yet pulled.They opened another set and finished the surgery.The same power supply and cable was used.
 
Additional Manufacturer Narrative
Trackwise (b)(4).The device has not yet been returned to maquet cardiac surgery for evaluation.We are following up with the customer for the return of the device.A supplemental report will be submitted if the device is received.
 
Additional Manufacturer Narrative
Trackwise # (b)(4).Analysis of production: (3331/213/67) the device history records review concluded that there were no ncmrs, rework, or deviations documented for the reported lot number.Based on the dhr/lhr review results, it was determined that there is no relation between the manufacturing process and the reported failure mode.Historical data analysis: (4109/213/67) the review of the historical data indicates that no other similar complaints was reported for the same lot number and reported failure mode.Trend analysis: (4110/213/67) the overall 24 month product complaint trend data for the period oct -2019 through sept-2021 was reviewed.There were no triggers identified for the review period.Communication/interviews: (4111/213/67) communication/interviews were performed to obtain all possible information.Testing of actual/suspected device & testing of raw/starting materials: (10 & 4105/213 & 67) enter investigation findings: the device was returned to the factory for evaluation on 11/03/2021.An investigation was conducted on 11/08/2021.A visual inspection was conducted.Signs of clinical use and evidence of charred material was observed on the heater wire.The heater wire was observed to be slightly flexed away from the hot jaw at the center due to normal clinical use.The gray silicone insulation was observed to be intact, no visual defects were observed.An electrical evaluation was conducted.A pre-cautery test was performed per the instruction for use with a reference cable and reference power supply vh-3010 at level 2.5.The device passed the pre-cautery test; it produced visible steam and audible sound during several activations over a period of 10 minutes and shut off when the toggle was released.The pre-cautery test was repeated 10 times with no observed failure.The tool handle was opened to evaluate the internal components.No visible defects were observed to the toggle.Microscopic inspection showed no residue or contamination on the inner switch mechanism.Based on the returned condition of the device and the evaluation results, the reported failure "self-activation or keying" was not confirmed.
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
Corrected section: h-3 device not eval provide code: from "other" to "device evaluation anticipated, but not yet begun." trackwise id # (b)(4).
 
Event or Problem Description
The hospital reported that during an endoscopic vein harvesting procedure using vaso view hemopro (ous), a "beep" sound was heard when the harvesting tool was connected to hemopro power supply but the activation toggle was not yet pulled.They opened another set and finished the surgery.The same power supply and cable was used.No patient effects.

Brand Name
VASOVIEWHEMPRO (OUS) VH-3000
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
MAQUET CARDIOVASCULAR LLC
45 barbour pond drive
wayne NJ
Manufacturer (Section G)
MAQUET CARDIOVASCULAR LLC
45 barbour pond drive
wayne NJ
Manufacturer Contact
arelean guzman
45 barbour pond drive
wayne, NJ 
MDR Report Key12681020
Report Number2242352-2021-00852
Device Sequence Number5884380
Product Code GEI
UDI-Device Identifier00607567700413
UDI-Public00607567700413
Combination Product (Y/N)N
Initial Reporter CountryHK
PMA/510(K) Number
K052274
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/04/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/01/2022
Device Model NumberVASOVIEWHEMPRO (OUS) VH-3000
Device Catalogue NumberC-VH-3000-W
Device Lot Number25156710
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/03/2021
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/27/2021
Supplement Date Received by Manufacturer10/25/2021
01/05/2022
Initial Report FDA Received Date10/22/2021
Supplement Report FDA Received Date11/10/2021
01/05/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/01/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown